Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 10, 2021, 9:17 PM CDT for Okfuskee County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 9:17 PM CDT (02:17 UTC)
- Expired
- Jul 10, 2021, 10:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2495 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 14.8
The text
As transmitted.
913
WWUS84 KTSA 110217
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
917 PM CDT Sat Jul 10 2021
OKZ065-066-071-110300-
Okmulgee OK-Okfuskee OK-McIntosh OK-
917 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1000 PM CDT...
At 916 PM CDT, strong thunderstorms were located along a line
extending from 6 miles north of Pharoah to 2 miles west of Okemah to
4 miles southwest of Paden. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Okemah... Okfuskee...
Henryetta... Boley...
Weleetka... Paden...
Hanna... Bearden...
Castle... Clearview...
Pharoah... Bryant...
Vernon... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
236.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3561 9662 3559 9643 3563 9615 3519 9582
3519 9587 3514 9591 3515 9598 3529 9598
3529 9644 3546 9644 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0216Z 314DEG 36KT 3552 9614 3542 9635 3546 9660
$$
LacyWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:25 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 10, 6:25 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 625 PM CDT Sat Jul 10 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Strong to severe thunderstorms ongoing along/north of I-44 will affect nern OK and nwrn AR sites early in the period, and gradually shift southward with time later tonight into sern OK and west central AR. MVFR cigs, IFR/LIFR vsbys, and gusty outflow wind expected with the convection. MVFR cigs are expected to develop most sites behind the cold front that will move through the area tonight. MVFR cigs likely continue nern OK and nwrn AR sites through late Sunday morning, gradually becoming low VFR by afternoon, with scattered TSRA expected to develop with afternoon heating under mid/upper level trough. && .PREV DISCUSSION... /Issued 159 PM CDT Sat Jul 10 2021/ DISCUSSION... A cold front was located across SE KS with a few showers and storms along it at the time of writing. This front will be the focus for storm development a little later this afternoon and evening. In the meantime, isolated to widely scattered showers with rumble of thunder occasionally have developed and are developing across parts of E OK and NW AR thanks to a pocket of warm air advection in the 850 to 700mb levels and a small short wave trough embedded within the longer wave passing through the region. Isolated pop up showers and occasional rumbles of thunder will continue through the afternoon ahead of the main line of activity expected later this afternoon and evening. By mid afternoon, strong to severe storms are expected to erupt along an incoming cold front across central and SE KS. Discreet development early on is expected to become linear relatively quickly. The reasoning behind this most likely lies within nearly uniform direction of flow along the cold front with a gradual increase in wind speed with height. The environment for today continues to trend toward favorable conditions for severe weather to maintain and develop within our area later this afternoon and evening. It is and will be rather unstable this afternoon and evening with SBCAPE easily exceeding 3500J/kg across northeast Oklahoma with pockets closer to 4500J/kg (especially where pooling can occur closer to the front which is currently seen across S KS on the latest mesoanalysis). Values near or greater than 2500J/kg will be common elsewhere. These elevated instability values are and will be driven by high dew points well into the 70s and temperatures in the upper 80s to lower 90s. Mid level lapse rates are not as impressive (not that they were too impressive to begin with) with rates around 7C/km though localized pockets near 7.5C/km are possible. The melting level is also a little on the high side at around 600mb. With that said, marginally severe hail still remains possible within the most robust updrafts, especially earlier in storm evolution where storms will tend to be a little more discreet at onset. The greatest threat for severe hail will generally be north and northwest of I-44 this evening with hail up to ping pong ball size possible. Shear will be sufficient for organized severe weather. Effective bulk shear is still trending to exceed 40kts along and ahead of the line while SRH in the lowest 1km may approach 100m^2/s^2 locally (especially within a small corridor near the OK/KS border with forecast hodographs suggesting some curvature (north and northwest of I-44) being possible with slightly more confidence in slightly more backed winds at the surface for locations to the NW of Tulsa. All of this helps to support the idea that a few supercells may develop initially and may embed themselves within the line of storms early on before the mode transitions to become more linear (MCS) with the tornado threat becoming very limited within the SE moving line. A major limiting concern when it comes to the tornado threat is the relatively weak flow expected, especially in the mid levels. Forecast soundings show winds weakening within the 850 to 700mb levels before increasing with height (messy hodographs tend to be the result as seen in the forecast hodographs for this afternoon and evening). This tends to not bode well for the overall tornado threat, but all it takes is for a storm to latch onto the right boundary and move into the right environment for (lack of a better term) crazy things to happen. The storms closer to the OK/KS border (especially ones that are more discreet) will be capable of damaging wind gusts and severe hail. A brief tornado can’t be ruled out though the threat is low with this activity. The most likely severe weather threat for tonight will be damaging wind gusts within the expected line of storms with the threat existing for much of the area but is most likely from about I-40 and points northward. One thing to note is the amount of dry air in the mid levels on the 12Z OUN sounding which also shows up/hangs on in the forecast soundings for later this afternoon and evening. This dry air hints at the possibility of this air descending as a damaging downburst within stronger thunderstorms this afternoon. Forecast soundings this afternoon and evening ahead of the line show an inverted V sounding up to around 1km with steep low level lapse rates of 8.6C/km to 9C/km. This tends to suggest that downdrafts can accelerate as they descend toward the surface (especially with dry air in the mid levels) and could become severe. DCAPE values of 600 to near 900J/kg are expected with values larger than 750J/kg sufficient and 1000J/kg preferred for stronger downdraft potential. As a result, damaging wind gusts of 70mph will be very possible as the line of storms moves south and southeast across the area. Higher DCAPE values than what this discussion analyzes at the time of writing would yield a higher damaging wind threat. All in all, storms are likely across much of the area this afternoon, evening, and overnight. Severe weather is most likely across NE OK and far NW AR where shear and instability will be maximized during the early evening hours with some uncertainty the further south you go as instability and shear (to some degree) both decrease with time into the late evening and overnight hours. Another factor to be wary of will be the threat for localized flash flooding. The good news with this system is that it is expected to be progressive with training storms not really a huge concern. The problem is the environment that these storms will run into will be highly saturated and characterized by PWATs in the 1.7 to 2” range which is well within the 90 percentile for the day/climatology. This threshold is something to look for when considering the possibility of flash flooding. Rainfall rates with most storms will likely exceed 1” per hour though the most intense storms will briefly approach 3” per hour at times which is likely where problems will arise. NW AR and far E OK look to be the best candidates for locally heavy to very heavy rainfall tonight though any one place across E OK and NW AR could see very heavy rainfall given the tropical-like environment these storms will move into. Rainfall amounts over 1” will be common across the area with 3 to 4” possible where the most intense rainfall cores pass over. These higher totals will likely lead to localized flash flooding and given this will move in overnight, it is extremely important to take it easy and to turn around, don’t drown if you encounter a flooded roadway. Storms are expected to largely exit the area by late Saturday night into early Sunday morning. Given the progressive nature of this system, a Flash Flood Watch will not be issued at this time. Some showers and a few storms storms may linger/redevelop behind the cold front Sunday afternoon with peak heating as cooler mid level heights move into the region with a nearby upper low located over MO. These popcorn showers and low topped storms will fade as the sun sets Sunday evening. Monday and Tuesday will be relatively similar in terms of storm chances with heat and humidity increasing both days as the upper level storm system slowly departs the area but not before bringing us chances for showers and storms across the eastern half of the area with the higher terrain of NW AR the most likely area to trigger some showers/storms thanks to localized lift from the mountains. A brief break is expected Wednesday before the next storm system moves in sometime late next week. There is still considerable uncertainty in regards to timing but the majority of guidance is signaling another chance for showers and storms either late week or next weekend. Snider && .PRELIMINARY POINT TEMPS/POPS... TUL 70 84 64 88 / 90 30 20 10 FSM 73 87 68 89 / 90 30 20 10 MLC 71 86 64 89 / 80 20 10 10 BVO 67 81 61 87 / 80 30 20 10 FYV 67 81 60 85 / 100 40 20 20 BYV 68 80 62 83 / 100 40 20 20 MKO 69 82 63 87 / 90 30 20 10 MIO 67 79 62 85 / 80 40 20 10 F10 69 84 64 88 / 90 20 10 10 HHW 73 89 68 90 / 80 30 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....21 AVIATION.....69
Hazardous weather outlook, Jul 10, 3:39 PM CDT, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 339 PM CDT Sat Jul 10 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 339 PM CDT Sat Jul 10 2021 ...SEVERE STORMS LIKELY THIS AFTERNOON AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Far northeast Oklahoma near the Kansas border. ONSET...After 5 PM. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma; Northwest and West Central Arkansas. ONSET...After 4 PM. AREA AT GREATEST RISK...Northeast Oklahoma into far Northwest Arkansas. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 PM. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 PM. DISCUSSION... A significant risk of severe weather is forecast across northeast Oklahoma and northwest Arkansas this afternoon and evening. The risk decreases across southeast Oklahoma during the overnight hours. The initial, more discrete storms will pose a large hail to ping pong ball size and damaging wind threat. There is also a very low, but non-zero tornado threat with these storms. This threat will be greatest across far northeast Oklahoma near the Kansas border. As storms congeal into one or more complexes and move south, larger pockets of damaging winds to 70 mph will become the primary severe threat. One to two inches of rain is expected across northeast Oklahoma and northwest Arkansas. Isolated areas could pick up 3 to 4 inches locally, which could lead to flooding. The progressive nature of the storms will limit the overall flood threat, however. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY thru TUESDAY...Thunderstorm Potential. WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Chances for storms will linger into early next week as a slow moving upper system remains close to the region, though this activity is not expected to be severe. After a brief break midweek, thunderstorm chances return to the forecast for the latter part of the work week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Local storm report, Jul 10, 8:14 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG BROKEN ARROW 36.05N 95.79W
07/10/2021 TULSA OK TRAINED SPOTTER
SMALL TREE BRANCHES DOWN.
&&Special weather statement, Jul 10, 8:23 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
823 PM CDT Sat Jul 10 2021
OKZ069-072-110200-
Adair OK-Sequoyah OK-
823 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH AND
SOUTHERN ADAIR COUNTIES UNTIL 900 PM CDT...
At 822 PM CDT, a strong thunderstorm was located 5 miles northeast of
Bunch, moving southeast at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Stilwell... Bunch...
Brushy... Adair State Park...
Short... Maryetta...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3545 9469 3569 9481 3578 9481 3588 9459
3571 9448 3555 9446
TIME...MOT...LOC 0122Z 331DEG 19KT 3574 9470
LacySpecial weather statement, Jul 10, 8:26 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
826 PM CDT Sat Jul 10 2021
OKZ064>066-110215-
Okmulgee OK-Okfuskee OK-Creek OK-
826 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CREEK...OKMULGEE AND
NORTHERN OKFUSKEE COUNTIES UNTIL 915 PM CDT...
At 826 PM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Kellyville to 4 miles southeast of
Bristow to 3 miles northeast of Stroud. Movement was southeast at 35
mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Okmulgee... Bristow...
Okfuskee... Morris...
Beggs... Boley...
Mounds... Kellyville...
Schulter... Depew...
Paden... Slick...
Castle... Shamrock...
Preston... Okmulgee State Park...
Welty... Milfay...
Mason...
This includes Interstate 44 between mile markers 178 and 203.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
LAT...LON 3592 9662 3591 9641 3597 9619 3564 9573
3547 9600 3546 9645 3546 9648 3545 9662
TIME...MOT...LOC 0126Z 318DEG 29KT 3588 9621 3578 9635 3577 9661
LacySpecial weather statement, Jul 10, 8:28 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 PM CDT Sat Jul 10 2021
OKZ070-072-074-076-110200-
Haskell OK-Muskogee OK-Sequoyah OK-Le Flore OK-
828 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...NORTHEASTERN LE FLORE AND SOUTHEASTERN MUSKOGEE COUNTIES
UNTIL 900 PM CDT...
At 828 PM CDT, strong thunderstorms were located along a line
extending from near Brushy to 2 miles east of Vian to 4 miles
southwest of Greenleaf State Park. Movement was southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Sallisaw... Muldrow...
Roland... Arkoma...
Vian... Gore...
Webbers Falls... Gans...
Marble City... Tamaha...
Brushy... Brushy Lake State Park...
Keefeton... Cowlington...
Mc Key... Cottonwood...
This includes Interstate 40 in Oklahoma between mile markers 278 and
325.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.
LAT...LON 3530 9444 3525 9480 3534 9521 3561 9535
3554 9498 3564 9464 3534 9443
TIME...MOT...LOC 0128Z 333DEG 32KT 3556 9476 3551 9493 3556 9521
LacySpecial weather statement, Jul 10, 8:50 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
850 PM CDT Sat Jul 10 2021
ARZ019-029-OKZ069-072-076-110230-
Sebastian AR-Crawford AR-Adair OK-Sequoyah OK-Le Flore OK-
850 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CRAWFORD...NORTHERN
SEBASTIAN...EASTERN SEQUOYAH...SOUTHEASTERN ADAIR AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 930 PM CDT...
At 850 PM CDT, a strong thunderstorm was located near Short, moving
southeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Natural Dam...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Arkoma... Hackett...
Bonanza... Moffett...
Rudy... Lee Creek...
Fort Smith Regional Airport... Short...
Figure Five... Jenny Lind...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 14.
Interstate 40 in Oklahoma between mile markers 320 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 24.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3514 9446 3560 9468 3575 9441 3538 9408
3534 9408
TIME...MOT...LOC 0150Z 331DEG 32KT 3557 9454
LacySpecial weather statement, Jul 10, 9:17 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
917 PM CDT Sat Jul 10 2021
OKZ065-066-071-110300-
Okmulgee OK-Okfuskee OK-McIntosh OK-
917 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES UNTIL 1000 PM CDT...
At 916 PM CDT, strong thunderstorms were located along a line
extending from 6 miles north of Pharoah to 2 miles west of Okemah to
4 miles southwest of Paden. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Okemah... Okfuskee...
Henryetta... Boley...
Weleetka... Paden...
Hanna... Bearden...
Castle... Clearview...
Pharoah... Bryant...
Vernon... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
236.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3561 9662 3559 9643 3563 9615 3519 9582
3519 9587 3514 9591 3515 9598 3529 9598
3529 9644 3546 9644 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9662
TIME...MOT...LOC 0216Z 314DEG 36KT 3552 9614 3542 9635 3546 9660
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 52 min |
| Jul 10, 7:25 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Sequoyah | 35 min |
| Jul 10, 7:27 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 33 min |
| Jul 10, 7:35 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Osage, Pawnee, Rogers and 2 more | 3 hr |
| Jul 10, 7:49 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Jul 10, 7:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 39 min |
| Jul 10, 7:58 PM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 32 min |
| Jul 10, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 49 min |
| Jul 10, 8:23 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Jul 10, 8:26 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 49 min |
| Jul 10, 8:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| Jul 10, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okmulgee | 51 min |
| Jul 10, 8:40 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Muskogee, Okmulgee, Sequoyah and 2 more | 3 hr |
| Jul 10, 8:43 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 29 min |
| Jul 10, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| Jul 10, 9:20 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 40 min |
| Jul 10, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 34 min |
| Jul 10, 9:56 PM CDT | Special Weather Statement | TSA | Latimer, Pittsburg | 49 min |
| Jul 10, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 39 min |
| Jul 10, 10:22 PM CDT | Areal Flood Advisory | TSA | Creek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 10, 10:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jul 10, 10:50 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 25 min |
| Jul 10, 11:07 PM CDT | Special Weather Statement | TSA | LeFlore | 38 min |
| Jul 10, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Jul 11, 12:05 AM CDT | Special Weather Statement | TSA | Pushmataha | 55 min |
| Jul 11, 12:43 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Jul 11, 1:28 AM CDT | Special Weather Statement | TSA | Choctaw | 62 min |
| Jul 11, 1:56 AM CDT | Areal Flood Advisory | TSA | Choctaw | 3 hr |
| Jul 11, 2:27 AM CDT | Special Weather Statement | TSA | Choctaw | 63 min |
| Jul 10, 8:50 PM CDT | Special Weather Statement | TSA | Crawford | 40 min |
| Jul 10, 9:51 PM CDT | Special Weather Statement | TSA | Sebastian | 24 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.